Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
plasticerebrum

outbursts of anxiety?

Recommended Posts

does anyone ever get the feeling...that the accutane isn't working (even though you're well into your treatment) and that the people around you are always staring and you'll never get perfect skin like them and you should just quit the treatment because it won't get any better?

drives me insane and i don't know how to handle it. worst of all, the people with clear skin tell me..."oh, just try some proactiv!"

:ninja:

how do you deal with this? is it a side effect?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×